# SDR ASAA12510909

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 11,006 hours, 3,336 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: BACR13CJ2
- Condition: Failed
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/C 78128007 AD 08 10 10 CENTER TANK FUEL PUMP UNCOMMANDED SWITCH HELD ON TO POSITION MORE THAN 15 SECS CTR TANK LEFT LOW PRESSURE IND LIGHT DOES NOT ILL. PUMP CONTINUES TO OPERATE. REF WD 28 33 11 PG 6.  FOUND NO POWER AT X1 OF D13794 TO RELAY R934 AUTO SHUT OFF TO RLY SUSPECT R936 AT FAULT.  REPLACED RELAY R936 REF WD 28 23 11.  SYS OPS CKS NML. TC 78128007 COMPLETED.
